# SDR SWAA2014071630026

- Difficulty date: July 4, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 54,495 hours, 43,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT LIGHT LAMP INOPERATIVE.  R & R LAMP IAW AMM.
